# SDR TRBA2010141

- Difficulty date: November 14, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 536
- Aircraft time: 21,029 hours, 24,782 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN COCKPIT AND CABIN STRONGER IN FWD SECTION, HAPPENED TWICE W/BOTH BLEEDS AND PACS ON.  PERFORMED FIM TASK IAW PWA 72-00-01, TABLE 108 COULD NOT DUPLICATE PROBLEM AT THIS TIME.  OPS CK GOOD.
